# SDR AA6WA201240595

- Difficulty date: June 21, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,713 hours, 28,436 cycles
- Engine: Ge CF343B1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Fcc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, F/O RECEIVED RED FLT DIRECTOR FLAG ON PFD AND AIRSPEED INDICATION WAS ERRATIC.  ABORTED TAKEOFF AT 117 KNOTS, BTMS 7786.  TROUBLESHOT SYSTEM AND FOUND FCC2 FAILING.  REPLACED FCC 2 IAW AMM 22-12-04.  PERFORMED OPS CHECKS.  NO DEFECTS AT THIS TIME.
